# SDR AALA201509219009

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 70,367 hours, 10,468 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 957A000002
- Part serial: 00926
- Condition: Faulty
- Location: Ac Bay
- Part time: 35,512 hours, 4,880 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 720, DURING CRUISE, CREW NOTED NR 2 PACK OUTPUT TEMP HIGH, 40 C AT FL 350.  R & R TEMP CONTROL VLV 522HH3 IAW AMM 21-53-53-000-801-A.  OPERATIONAL CHECKED GOOD.
